# SDR 98UAL900615

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Engine: Ge CFM56*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2057011
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTIMETER FAILED.  *S/D*  CAPTAIN'S SERVO ELECTRIC ALTIMETER INDICATOR FLAGGED OFF AND FROZE.  REPLACED CAPTAIN'S ALTIMETER AND CHECKED NORMAL.
